Alert archive / Minnesota / River Flood Warnings in 2015
River Flood Warning 4, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at Jun 8, 2015, 6:56 AM CDT for Kittson County, Minnesota. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 6:56 AM CDT (11:56 UTC)
- Expired
- Jun 11, 2015, 7:00 AM CDT
- In force
- 3 days
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- Minor
County Kittson County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 144 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Two Rivers River at Hallock (HLLM5).
- Action stage
- 800 ft
- Minor stage
- 802 ft
- Moderate stage
- 806 ft
- Major stage
- 810 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05095000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
311 WGUS43 KFGF 081156 FLWFGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 656 AM CDT MON JUN 8 2015 ...The National Weather Service in Grand Forks, ND has issued a flood warning (new) for these river locations in Minnesota... new flooding is forecast to occur at... * Hallock...on the Two Rivers River...in Kittson County. .Recent rainfall has caused the Two Rivers River at Hallock to rise above minor flood stage. The river stage is forecast to peak early this week before receding. *** A follow-up flood statement with more detailed flooding information will be issued shortly. *** PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...turn around, don't drown... - Don't travel through flooded areas! - Persons in the warned area need to take steps to protect life and property. if necessary move to a higher and safer location. - Persons living in the Red River Basin should monitor river levels while the river is in...or near...flood. For more information...go to the AHPS/River section on our web page at: www.weather.gov/grandforks && MNC069-081256- /O.NEW.KFGF.FL.W.0004.150608T1156Z-150611T1200Z/ /HLLM5.1.ER.150608T0935Z.150609T0000Z.150610T0600Z.NO/ 656 AM CDT MON JUN 8 2015 The National Weather Service in Grand Forks, ND has issued a new Flood Warning for... * ...Hallock...on the Two Rivers River until Thursday morning. * At 6:00 AM Monday the stage was 802.1 feet. * Minor Flood Stage is 802.0 feet. * Minor flooding is occurring and for the next 7 days...Minor flooding is forecast. * Forecast...the river will continue rising to near 802.5 feet by Monday evening. The river will fall below Flood Stage Wednesday morning. && LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
6 follow-up statements
212 WGUS83 KFGF 081205 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 705 AM CDT MON JUN 8 2015 ...The flood warning continues for these river locations in Minnesota... * Hallock...on the Two Rivers River ...in Kittson County .Recent rainfall has caused the Two Rivers River near Hallock to rise above minor flood stage. The river level is forecast to peak early this week before beginning to recede. This forecast is for a 7-day period...the highest stage indicated may not reflect the crest for this event. Forecasts are updated daily and stage values will change as new weather and river information is used. River forecasts usually use 24 hours of expected precipitation but depending on the situation it may include precipitation expected through the next 72 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...turn around, don't drown... - Don't travel through flooded areas! - Persons in the warned area need to take steps to protect life and property. if necessary move to a higher and safer location. - Persons living in the Red River Basin should monitor river levels while the river is in...or near...flood. For more information...go to the AHPS/River section on our web page at: www.weather.gov/grandforks && MNC069-100005- /O.CON.KFGF.FL.W.0004.000000T0000Z-150611T1200Z/ /HLLM5.1.ER.150608T0935Z.150609T0000Z.150610T0600Z.NO/ 705 AM CDT MON JUN 8 2015 The Flood Warning continues for... * ...Hallock...on the Two Rivers River until Thursday morning ...or until the warning is cancelled. * At 6:00 AM Monday the stage was 802.1 feet. * Minor flooding is occurring and during the next 7 days...Minor flooding is forecast. * Minor Flood Stage is 802.0 feet. * Forecast...the river will rise to a crest near 802.5 feet sometime Monday evening. The river will fall below Flood Stage around Wednesday morning. * Impact Statement(s) - At 802.0 feet, Flood Warning Stage... Minor.Culverts with flappers checked and the dike walked. Bankfull Stage. && DAILY 1 AM CDT/MIDNIGHT CST FORECAST STAGE IN FEET: Date Tue Wed Thu Fri Sat Sun Mon (month/day) 06/09 06/10 06/11 06/12 06/13 06/14 06/15 Two Rivers River Hallock 802.5 802.0 801.4 800.5 799.6 799.0 798.5 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
657 WGUS83 KFGF 081501 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1001 AM CDT MON JUN 8 2015 ...The flood warning continues in Minnesota for... * Hallock...on the Two Rivers River ...in Kittson County .Releases at Lake Bronson along with area rainfall over the weekend has caused the river to rise above flood stage. Flood stage is set at 802 ft and the river is expected to rise to 802.5 ft tonight. This forecast is for a 7-day period...the highest stage indicated may not reflect the crest for this event. Forecasts are updated daily and stage values will change as new weather and river information is used. River forecasts usually use 24 hours of expected precipitation but depending on the situation it may include precipitation expected through the next 72 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...turn around, don't drown... - Don't travel through flooded areas! - Persons in the warned area need to take steps to protect life and property. if necessary move to a higher and safer location. - Persons living in the Red River Basin should monitor river levels while the river is in...or near...flood. For more information...go to the AHPS/River section on our web page at: www.weather.gov/grandforks && MNC069-091501- /O.CON.KFGF.FL.W.0004.000000T0000Z-150611T1200Z/ /HLLM5.1.ER.150608T0935Z.150609T0000Z.150610T0600Z.NO/ 1001 AM CDT MON JUN 8 2015 The Flood Warning continues for... * ...Hallock...on the Two Rivers River. * until Thursday morning...or until the warning is cancelled. * At 9:00 AM Monday the stage was 802.2 feet. * Minor flooding is occurring and during the next 7 days...Minor flooding is forecast. * Minor Flood Stage is 802.0 feet. * Forecast...the river will rise to a crest near 802.5 feet sometime Monday evening. The river will fall below Flood Stage early Wednesday morning. * The river is forecast to crest at 802.5 on Monday evening during this 7-day period. * Impact Statement(s) - At 802.0 feet, Flood Warning Stage... Minor. Culverts with flappers checked. Bankfull Stage. && Daily 7am CDT/6am CST forecast stage in feet: Date Tue Wed Thu Fri Sat Sun Mon (month/day) 06/09 06/10 06/11 06/12 06/13 06/14 06/15 Two Rivers River Hallock 802.4 801.9 801.1 800.2 799.5 798.9 798.3 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
887 WGUS83 KFGF 090236 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 936 PM CDT MON JUN 8 2015 ...The flood warning has been extended for these river locations in Minnesota... * Hallock...on the Two Rivers River...in Kittson County .Releases at Lake Bronson along with area rainfall over the weekend is keeping the river above flood stage. The river is expected to crest Tuesday and forecast precipitation is not expected to affect river levels. This forecast is for a 7-day period...the highest stage indicated may not reflect the crest for this event. Forecasts are updated daily and stage values will change as new weather and river information is used. River forecasts usually use 24 hours of expected precipitation but depending on the situation it may include precipitation expected through the next 72 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...turn around, don't drown... - Don't travel through flooded areas! - Persons in the warned area need to take steps to protect life and property. if necessary move to a higher and safer location. - Persons living in the Red River Basin should monitor river levels while the river is in...or near...flood. For more information...go to the AHPS/River section on our web page at: www.weather.gov/grandforks && MNC069-101436- /O.EXT.KFGF.FL.W.0004.000000T0000Z-150611T0000Z/ /HLLM5.1.ER.150608T0935Z.150608T1915Z.150609T1800Z.NO/ 936 PM CDT MON JUN 8 2015 The Flood Warning continues for... * ...Hallock...on the Two Rivers River. * until Wednesday evening...or until the warning is cancelled. * At 9:00 PM Monday the stage was 802.2 feet. * Minor flooding is occurring and during the next 7 days...Minor flooding is forecast. * Minor Flood Stage is 802.0 feet. * Forecast...the river will fall below Flood Stage Tuesday early afternoon. * The river is forecast to crest at 802.3 on early Tuesday morning during this 7-day period. * Impact Statement(s) - At 802.0 feet, Flood Warning Stage... Minor.Culverts with flappers checked and the dike walked.Bankfull Stage. && Daily 7pm CDT/6pm CST forecast stage in feet: Date Tue Wed Thu Fri Sat Sun Mon (month/day) 06/09 06/10 06/11 06/12 06/13 06/14 06/15 Hallock 801.8 800.9 800.1 799.4 798.8 798.3 797.8 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
954 WGUS83 KFGF 091457 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 957 AM CDT TUE JUN 9 2015 ...The flood warning has been extended for this river location in Minnesota... * Hallock...on the Two Rivers River...in Kittson County . This forecast is for a 7-day period...the highest stage indicated may not reflect the crest for this event. Forecasts are updated daily and stage values will change as new weather and river information is used. River forecasts usually use 24 hours of expected precipitation but depending on the situation it may include precipitation expected through the next 72 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...turn around, don't drown... - Don't travel through flooded areas! - Persons in the warned area need to take steps to protect life and property. if necessary move to a higher and safer location. - Persons living in the Red River Basin should monitor river levels while the river is in...or near...flood. For more information...go to the AHPS/River section on our web page at: www.weather.gov/grandforks && MNC069-101457- /O.EXT.KFGF.FL.W.0004.000000T0000Z-150611T1500Z/ /HLLM5.1.ER.150608T0935Z.150608T1915Z.150610T0900Z.NO/ 957 AM CDT TUE JUN 9 2015 The Flood Warning continues for... * ...Hallock...on the Two Rivers River. * until Thursday morning...or until the warning is cancelled. * At 9:00 AM Tuesday the stage was 802.2 feet. * Minor flooding is occurring and during the next 2 days...Minor flooding is forecast. * Minor Flood Stage is 802.0 feet. * Forecast...the river will fall below Flood Stage Wednesday morning. * The river is forecast to crest at 802.2 early this afternoon. * Impact Statement(s) - At 802.0 feet, Flood Warning Stage... Minor.Culverts with flappers checked and the dike walked.Bankfull Stage. && Daily 7am CDT/6am CST forecast stage in feet: Date Wed Thu Fri Sat Sun Mon Tue (month/day) 06/10 06/11 06/12 06/13 06/14 06/15 06/16 Two Rivers River Hallock 801.9 800.8 800.0 799.3 798.8 798.4 798.0 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
195 WGUS83 KFGF 101451 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 951 AM CDT WED JUN 10 2015 ...The flood warning has been extended for these river locations in Minnesota... * Hallock...on the Two Rivers River...in Kittson County This forecast is for a 7-day period...the highest stage indicated may not reflect the crest for this event. Forecasts are updated daily and stage values will change as new weather and river information is used. River forecasts usually use 24 hours of expected precipitation but depending on the situation it may include precipitation expected through the next 72 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...turn around, don't drown... - Don't travel through flooded areas! - Persons in the warned area need to take steps to protect life and property. if necessary move to a higher and safer location. - Persons living in the Red River Basin should monitor river levels while the river is in...or near...flood. For more information...go to the AHPS/River section on our web page at: www.weather.gov/grandforks && MNC069-111450- /O.EXT.KFGF.FL.W.0004.000000T0000Z-150612T0000Z/ /HLLM5.1.ER.150608T0935Z.150608T1915Z.150610T1800Z.NO/ 951 AM CDT WED JUN 10 2015 The Flood Warning continues for... * ...Hallock...on the Two Rivers River. * until Thursday evening...or until the warning is cancelled. * At 9:00 AM Wednesday the stage was 802.1 feet. * Minor Flood Stage is 802.0 feet. * Forecast...the river will continue to fall to below Flood Stage by Wednesday early afternoon. * Impact Statement(s) - At 802.0 feet, Flood Warning Stage... Minor.Culverts with flappers checked and the dike walked. Bankfull Stage. && Daily 7am CDT/6am CST forecast stage in feet: Date Thu Fri Sat Sun Mon Tue Wed (month/day) 06/11 06/12 06/13 06/14 06/15 06/16 06/17 Two Rivers River Hallock 801.7 800.9 800.0 799.2 798.4 798.0 797.6 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
655 WGUS83 KFGF 110147 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 847 PM CDT WED JUN 10 2015 ...The flood warning is now cancelled for these river locations in Minnesota... * Hallock...on the Two Rivers River...in Kittson County This forecast is for a 7-day period...the highest stage indicated may not reflect the crest for this event. Forecasts are updated daily and stage values will change as new weather and river information is used. River forecasts usually use 24 hours of expected precipitation but depending on the situation it may include precipitation expected through the next 72 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...turn around, don't drown... - Don't travel through flooded areas! - Persons in the warned area need to take steps to protect life and property. if necessary move to a higher and safer location. - Persons living in the Red River Basin should monitor river levels while the river is in...or near...flood. For more information...go to the AHPS/River section on our web page at: www.weather.gov/grandforks && MNC069-110217- /O.CAN.KFGF.FL.W.0004.000000T0000Z-150612T0000Z/ /HLLM5.1.ER.150608T0935Z.150608T1915Z.150611T0030Z.NO/ 847 PM CDT WED JUN 10 2015 The Flood Warning is cancelled for... * ...Hallock...on the Two Rivers River. * At 8:00 PM Wednesday the stage was 801.9 feet. * Fell below Flood Stage at 7:30 PM Wednesday. * Forecast...the river will continue to fall to 801.0 feet by Friday mid-morning. * Impact Statement(s) - At 802.0 feet, Flood Warning Stage... Minor Culverts with flappers checked and the dike walked. Bankfull Stage. && Daily 7pm CDT/6pm CST forecast stage in feet: Date Thu Fri Sat Sun Mon Tue Wed (month/day) 06/11 06/12 06/13 06/14 06/15 06/16 06/17 Hallock 801.4 800.5 799.7 798.8 798.3 797.9 797.4 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Jun 8, 6:37 AM CDT, 19 minutes earlier.
Area forecast discussion, Jun 8, 6:37 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 637 AM CDT MON JUN 8 2015 .UPDATE... ISSUED AT 637 AM CDT MON JUN 8 2015 REMNANT SHOWERS FROM EARLIER CONVECTION HAS FINALLY DIED OFF OVER THE SOUTHERN CWA...SO REMOVED POPS FOR THE REST OF THE MORNING. THERE HAS BEEN A LITTLE PATCHY FOG AROUND HALLOCK SO INSERTED A SMALL AREA IN THE GRIDS AS IT SEEMS PRETTY LOCALIZED. && .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 324 AM CDT MON JUN 8 2015 CONVECTION CHANCES THROUGHOUT THE PERIOD WILL BE THE MAIN FORECAST CONCERN. NORTHWESTERLY FLOW ALOFT WILL CONTINUE INTO MONDAY...WITH ONE WEAK SHORTWAVE BREAKING OUT SOME ISOLATED CONVECTION CURRENTLY MOVING THROUGH THE CENTRAL RED RIVER VALLEY. NONE OF THE MODELS ARE HANDLING THE CURRENT ACTIVITY VERY WELL...BUT THINK THE CONVECTION WILL CONTINUE TO MOVE SOUTH AND EVENTUALLY DIE OUT BEFORE REACHING THE SOUTH DAKOTA BORDER. WILL KEEP AN EYE ON THE RADAR AND ADJUST ACCORDINGLY. WE SHOULD SEE SUNSHINE AND WARM AIR ADVECTION FOR TODAY...WHICH SHOULD HELP AFTERNOON TEMPS GET INTO THE UPPER 70S AND 80S. SEVERAL OF THE CONVECTIVE MODELS SUCH AS THE WRF AND HRRR...AS WELL AS THE NAM AND TO SOME EXTENT GFS...SHOW SOME PRECIP BREAKING OUT THIS AFTERNOON. CAPE WILL BE ONLY AROUND 500 J/KG AT MOST...BUT THERE ARE SIGNS OF A WEAK SHORTWAVE APPRAOCHING THROUGH THE NORTHWESTERLY FLOW ALOFT. GIVEN THE WETTER SOLUTION VERIFYING OVER THE LAST 24 HOURS...PUT IN AN ISOLATED THUNDER MENTION FOR A FEW HOURS THIS AFTERNOON. TONIGHT...NORTHWESTERLY FLOW ALOFT CONTINUES BUT A STRONGER SHORTWAVE MOVES INTO SOUTHERN MANITOBA. A SFC TROUGH WILL DROP DOWN INTO WESTERN ND...WHICH COULD BRING SOME PRECIP INTO THE DEVILS LAKE BASIN AFTER MIDNIGHT. THE SHORTWAVE WILL MOVE EASTWARD TUESDAY...DRAGGING THE SFC TROUGH AND A COLD FRONT THROUGH THE CWA DURING THE DAY. THERE SHOULD BE SOME DECENT PRECIP CHANCES ALONG THE BOUNDARY TUESDAY...SO KEPT POPS GOING MAINLY IN THE NORTHEASTERN COUNTIES NEAREST THE BEST UPPER SUPPORT. TEMPS AHEAD OF THE FRONT WILL MAX OUT QUICKLY...WITH MODELS ALL PRETTY CONSISTENT ON KEEPING TEMPS IN THE MID TO UPPER 80S IN THE SOUTH BUT A BIT COOLER IN THE NORTH. .LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY) ISSUED AT 324 AM CDT MON JUN 8 2015 TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THE COLD FRONT PUSHES THROUGH AS SFC HIGH PRESSURE BUILDS IN BEHIND IT. TEMPS SHOULD DROP BACK DOWN INTO THE LOW TO MID 50S WITH CLEARING SKIES AND DECREASING WINDS. HIGHS ON WEDNESDAY WILL BE A BIT COOLER BUT STILL IN THE 70S. WESTERLY FLOW ALOFT SETS IN WITH MODELS SHOWING THE NEXT SIGNIFICANT SHORTWAVE ENTERING SOUTH CENTRAL NORTH DAKOTA ON WEDNESDAY AND DROPPING DOWN INTO SD WEDNESDAY NIGHT. THINK THAT OUR SOUTHERN AND WESTERN COUNTIES COULD GET BRUSHED WITH SOME PRECIP FROM THIS SYSTEM SO KEPT POPS GOING FOR WEDNESDAY NIGHT. THURSDAY-SUNDAY...IT STILL LOOKS LIKE THE BEST CHANCE FOR ANY PRECIP ON THURSDAY WOULD BE ACROSS THE SOUTH...ALTHOUGH THE 00Z GFS/ECMWF KEEP MUCH OF THE PRECIP ALONG AND SOUTH OF THE SD BORDER. ULTIMATELY...THE PLACEMENT OF AN UPPER WAVE/LOW-LEVEL BAROCLINIC ZONE AND UPSTREAM CONVECTIVE ORGANIZATION WILL IMPACT PRECIP LOCATION. UPPER RIDGING BUILDS IN FOR FRIDAY...AHEAD OF AN UPSTREAM SHORTWAVE TROUGH THAT IS EXPECTED TO PUSH A COLD FRONT THROUGH OVER THE WEEKEND. IN ADDITION TO THE FRONT...THE GLOBAL MODELS BRING SHORTWAVE ENERGY FROM THE DESERT SOUTHWEST INTO THE NORTHERN PLAINS...ALONG WITH INCREASING DEEP MOISTURE. SO CHANCES FOR CONVECTION MAY INCREASE BY SATURDAY. TEMPS THROUGH THE PERIOD OVERALL SHOULD BE SEASONABLE. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 637 AM CDT MON JUN 8 2015 VFR CONDITIONS AT MOST AREAS BUT SOME MVFR VIS AT KDVL FOR THE NEXT FEW HOURS. THIS SHOULD END BEFORE 15Z AND ALL SITES WILL BE VFR WITH ONLY SOME MID AND HIGH CLOUDS FOR THE REST OF THE PERIOD. WINDS WILL PICK UP OUT OF THE WEST-NORTHWEST AT AROUND 10 KTS LATE THIS MORNING BEFORE BECOMING LIGHT AND VARIABLE AGAIN AFTER 00Z. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...JR SHORT TERM...JR LONG TERM...JR/MAKOWSKI AVIATION...JR
Hazardous weather outlook, Jun 8, 6:12 AM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 612 AM CDT MON JUN 8 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091115- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 612 AM CDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A FEW ISOLATED SHOWERS AND THUNDERSTORMS COULD POP UP IN THE RED RIVER VALLEY THIS AFTERNOON. THE STORMS WILL BE SHORT LIVED AND NOT SEVERE. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH WITH A COLD FRONT ON TUESDAY. SEVERE STORMS ARE NOT EXPECTED AND BRIEF DOWNPOURS AND LIGHTNING WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR
In the hours before
Special weather statement, Jun 8, 1:54 AM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 154 AM CDT MON JUN 8 2015 NDZ029-030-039-080745- STEELE ND-CASS ND-TRAILL ND- 154 AM CDT MON JUN 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TRAILL...NORTH CENTRAL CASS AND SOUTHEASTERN STEELE COUNTIES UNTIL 245 AM CDT... AT 153 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF PORTLAND...OR 40 MILES SOUTHWEST OF GRAND FORKS... MOVING SOUTHEAST AT 45 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... CLIFFORD AROUND 205 AM CDT. GALESBURG AROUND 210 AM CDT. HUNTER AND ERIE AROUND 225 AM CDT. ARTHUR AROUND 235 AM CDT. LAT...LON 4745 9769 4751 9749 4714 9710 4704 9743 TIME...MOT...LOC 0653Z 325DEG 37KT 4743 9756 JM
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:51 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 54 min |
| Jun 8, 3:37 PM CDT | Special Weather Statement | FGF | Marshall | 53 min |
Nearby
River Flood Warnings in Minnesota, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.